I finally started Claravis, I was prescribed 30mg capsules and to take them 2x a day. I will have been on this medication one week this Friday. I have been extremely hungry since I have started taking it... I am adhd and have a very high tolerance for medication and pain due to a fast metabolism and being excessively active my entire life. My hair/skin trend to be very oily and I had moderate acne as a teenager. I did not experience serve acne until my late 20's when I had an IUD put in. (WORST decision ever) I have tried many topical creams, ointments, very strong antibiotics and treatments. Nothing has worked!!!
I am very very excited to be taking Claravis, I do not believe that this dosage will do very much for me. Seeing I have no dry skin, no chapped lips, and my skin is still very oily.
I have never used lotion and only face cleaners with salicylic acid acid NO benzoyl peroxide products as they have always made my adult acne worse.

I have read that benzoyl peroxide products work well with Accutane..wondering if this true? Should I be washing my face with only water? Also, everything I have read talks about decreased appetite and anorexia. Has anyone else been very hungry the first week or two?